# SDR R61A201301180061

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 10,253 hours, 5,838 cycles
- Engine: Ge CF3410E5A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 2050M34G01
- Part serial: VAEBB914
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT ENGINE SPINNER CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE SPINNER IAW GE 34-10E MM 72-00-00 AND SB 72-0201.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
